A 25-year-old female asked:
I want to know if valium causes weight gain.
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
Possible : Chronic intake of diazepam has been associated with some weight gain. However, the precise reason behind why this happens is not really fully understood. It's precisely for this reason that any medicine should only be taken at the lowest dose for the shortest period of time that it takes to be effective. Hope that helps!
2.2k viewsAnswered >2 years ago
Last updated Jan 1, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.